American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 2, Issue 4

Open AccessCase Study
Modeling Volatility under Normal and Student-t Distributional Assumptions (A Case Study of the Kenyan Exchange Rates)
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 179-184. DOI: 10.12691/ajams-2-4-1
Pub. Date: June 12, 2014Views: 10028Downloads: 6502Citations: 2
Figure of 4
Open AccessArticle
New Proxy of Financial Development and Economic Growth in Medium-Income Countries: A Bootstrap Panel Granger Causality Analysis
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 185-192. DOI: 10.12691/ajams-2-4-2
Pub. Date: June 12, 2014Views: 10006Downloads: 5496Citations: 1
Open AccessArticle
Generalized Duality for a Nondifferentiable Control Problem
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 193-202. DOI: 10.12691/ajams-2-4-3
Pub. Date: June 30, 2014Views: 5966Downloads: 2692
Open AccessArticle
Fuzzy Eoq Model for Deteriorating Items with Exponential Membership Function
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 203-206. DOI: 10.12691/ajams-2-4-4
Pub. Date: July 07, 2014Views: 7168Downloads: 3809Citations: 1
Open AccessArticle
Common Fixed Point Theorem of Comatible Mappings in Metric Space
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 207-211. DOI: 10.12691/ajams-2-4-5
Pub. Date: July 24, 2014Views: 5858Downloads: 2590
Open AccessArticle
On Predicting the Long Run Behaviour of Nigerian Bank Stocks Prices: a Markov Chain Approach
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 212-215. DOI: 10.12691/ajams-2-4-6
Pub. Date: July 27, 2014Views: 6840Downloads: 3354
Open AccessArticle
Total Domination Subdivision Number in Strong Product Graph
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 216-219. DOI: 10.12691/ajams-2-4-7
Pub. Date: July 28, 2014Views: 6837Downloads: 3384
Open AccessArticle
Generalised Common Fixed Point Theorem for S - Compatible Mapping in Metric Space
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 220-223. DOI: 10.12691/ajams-2-4-8
Pub. Date: August 01, 2014Views: 5856Downloads: 2595
Open AccessArticle
A Survey of R Software for Parallel Computing
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 224-230. DOI: 10.12691/ajams-2-4-9
Pub. Date: August 04, 2014Views: 11501Downloads: 7135Citations: 3
Open AccessArticle
Variational Homotopy Perturbation Method for the Nonlinear Generalized Regularized Long Wave Equation
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 231-234. DOI: 10.12691/ajams-2-4-10
Pub. Date: August 07, 2014Views: 7209Downloads: 3602Citations: 5
Open AccessArticle
A-Optimal Split Plot Design for Estimating Variance Components
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 235-238. DOI: 10.12691/ajams-2-4-11
Pub. Date: August 07, 2014Views: 7458Downloads: 3830
Open AccessArticle
Common Fixed Points of a Countable Family of I-Nonexpansive Multivalued Mappings in Banach Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 239-243. DOI: 10.12691/ajams-2-4-12
Pub. Date: August 12, 2014Views: 6421Downloads: 2882
Open AccessArticle
Related Fixed Point Theorem for Mappings on Three Metric Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 244-245. DOI: 10.12691/ajams-2-4-13
Pub. Date: August 13, 2014Views: 5960Downloads: 2679
Open AccessArticle
Analyze JPEG File Size for Random Pictures Using Random Function in Mathematica
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 246-248. DOI: 10.12691/ajams-2-4-14
Pub. Date: August 13, 2014Views: 6932Downloads: 3536
Figure of 3
Open AccessArticle
Coincidence Point Theorem of Two Self-Mappings in Ordered Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 249-251. DOI: 10.12691/ajams-2-4-15
Pub. Date: August 17, 2014Views: 6202Downloads: 2888